# SDR OZIA200243009

- Difficulty date: September 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: OL3092
- Condition: Burned Out
- Stage of operation: AP
- How discovered: L
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

Right main gear "green down arrow" not illuminated when gear selected down.
